Foto del docente

Michele Mulazzani

Professore ordinario

Dipartimento di Matematica

Settore scientifico disciplinare: MAT/03 GEOMETRIA

Pubblicazioni

A. Cattabriga; E. Manfredi; M. Mulazzani, On knots and links in lens spaces, «TOPOLOGY AND ITS APPLICATIONS», 2013, 160, pp. 430 - 442 [articolo]

Maria Rita Casali; Paola Cristofori; Michele Mulazzani, Complexity computation for compact 3-manifolds via crystallizations and Heegaard diagrams., «TOPOLOGY AND ITS APPLICATIONS», 2012, 159, pp. 3042 - 3048 [articolo]

E. Manfredi; M. Mulazzani, Reidemeister type moves for knots and links in lens spaces, «ANALELE UNIVERSITAţII OVIDIUS CONSTANTA. SERIA MATEMATICA», 2012, 20 (2), pp. 115 - 130 [articolo]

Paola Bandieri; Maria Rita Casali; Paola Cristofori; Luigi Grasselli; Michele Mulazzani, Computational aspects of crystallization theory: complexity, catalogues and classification of 3-manifolds, «ATTI DEL SEMINARIO MATEMATICO E FISICO DEL'UNIVERSITÀ DI MODENA E REGGIO EMILIA», 2011, 58, pp. 11 - 45 [articolo]

A. Cattabriga; M. Mulazzani; A. Vesnin, Complexity, Heegaard diagrams and generalized Dunwoody manifolds, «JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY», 2010, 47, pp. 585 - 599 [articolo]

L. Grasselli; M. Mulazzani, Seifert manifolds and (1,1)-knots, «SIBERIAN MATHEMATICAL JOURNAL», 2009, 50, pp. 22 - 31 [articolo]

A. Cattabriga; M. Mulazzani, Extending homeomorphisms from punctured surfaces to handlebodies, «TOPOLOGY AND ITS APPLICATIONS», 2008, 155, pp. 610 - 621 [articolo]

A. Cattabriga; M. Mulazzani, Extending homeomorphisms from 2-punctured surfaces to handlebodies, «KOBE JOURNAL OF MATHEMATICS», 2007, 24, pp. 11 - 20 [articolo]

P. Cristofori; M. Mulazzani; A. Vesnin, Strongly-cyclic branched coverings of knots via (g,1)-decompositions, «ACTA MATHEMATICA HUNGARICA», 2007, 116, pp. 163 - 176 [articolo]

S. Lins; M. Mulazzani, Blobs and flips on gems, «JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS», 2006, 15, pp. 1001 - 1035 [articolo]

A Cattabriga; M. Mulazzani, Representations of (1,1)-knots, «FUNDAMENTA MATHEMATICAE», 2005, 188, pp. 45 - 57 [articolo]

A. Cattabriga; M. Mulazzani, (1,1)-knots via the mapping class group of the twice punctured torus, «ADVANCES IN GEOMETRY», 2004, 4, pp. 263 - 277 [articolo]

A. Cattabriga; M. Mulazzani, All strongly-cyclic branched coverings of (1,1)-knots are Dunwoody manifolds, «JOURNAL OF THE LONDON MATHEMATICAL SOCIETY», 2004, 70, pp. 512 - 528 [articolo]

M.Manaresi; M.Mulazzani; C.Valentini, Matematica e Cinema II, 2004. [mostra o esposizione]

H. Aydin; I. Gultekyn; M. Mulazzani, Torus knots and Dunwoody manifolds, «SIBERIAN MATHEMATICAL JOURNAL», 2004, 45, pp. 1 - 6 [articolo]